# SDR SWAA2019102238123

- Difficulty date: October 13, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,995 hours, 27,992 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2 SLAT NOSE SKIN AT ACTUATOR HAD CRACKED AT FASTENER HOLE. / REPAIRED SKIN PER SRM.
